EconPapers    
Economics at your fingertips  
 

The Levenberg‐Marquardt‐Type Methods for a Kind of Vertical Complementarity Problem

Shou-qiang Du and Yan Gao

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: Two kinds of the Levenberg‐Marquardt‐type methods for the solution of vertical complementarity problem are introduced. The methods are based on a nonsmooth equation reformulation of the vertical complementarity problem for its solution. Local and global convergence results and some remarks about the two kinds of the Levenberg‐Marquardt‐type methods are also given. Finally, numerical experiments are reported.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/161853

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:161853

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:161853